# SDR CALA2013081900580

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 23,673 hours, 8,200 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 04956
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,871 hours, 10,060 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUSE,  SYS A ENG DRIVEN HYD LOW PRESSURE LIGHT ILLUMINATED COMPLIED WITH QRH. FOUND NR 1 ENGINE EDP  FAILED.  R & R 1 ENG EDP IAW 29-11-11.
